# SDR Y2PA97010

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Amd FALCON
- Aircraft serial: 57
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

YNG - RIGHT MAIN GEAR (RED) DOOR LIGHT BECAME ILLUMINATED DURING CLIMB THROUGH 10,000 MSL.  THE PILOT REDUCED SPEED TO 190 KIAS (VLO) AND CYCLED GEAR.  CREW ADVISED ATC, CLIMBED TO 16,000 MSL, REMAINING AT 190 KIAS AND CONTINUED TO YIP.  AIRCRAFT LANDED WITHOUT INCIDENT AT THE INTENDED DESTINATION AT YIP.  NO EMERGENCY PROCEDURES NECESSARY.  MX VERIFIED THE PROBLEM AND DETERMINED THAT PINS 'E' AND 'F' OF DOOR UPLOCK SWITCH HAD CONTINUITY AT ALL TIMES, CAUSING LIGHT TO REMAIN ON.  REPLACED THE RIGHT MAIN LANDING GEAR DOOR UPLOCK IAW MM CHAP 32-3-10.  THE GEAR WAS CYCLED AND OPERATIONALLY CHECKED WITH NO DEFECTS NOTED.  (M)
